Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 3, Pages 394–401 (Mi mz4436)  

This article is cited in 7 scientific papers (total in 7 papers)

Banach Algebras Associated with Linear Operator Pencils

I. V. Kurbatova

Voronezh State University

Abstract: A direct relationship between the theory of pseudoresolvents and the spectral theory of linear operator pencils is established.

Keywords: differential equation not resolved with respect to derivatives, operator pencil, resolvent, spectrum, pseudoresolvent, maximal pseudoresolvent, Banach algebra, algebra morphism

DOI: https://doi.org/10.4213/mzm4436

Full text: PDF file (463 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:3, 361–367

Bibliographic databases:

UDC: 517.98
Received: 15.01.2008
Revised: 04.10.2008

Citation: I. V. Kurbatova, “Banach Algebras Associated with Linear Operator Pencils”, Mat. Zametki, 86:3 (2009), 394–401; Math. Notes, 86:3 (2009), 361–367

Citation in format AMSBIB
\Bibitem{Kur09}
\by I.~V.~Kurbatova
\paper Banach Algebras Associated with Linear Operator Pencils
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 3
\pages 394--401
\mathnet{http://mi.mathnet.ru/mz4436}
\crossref{https://doi.org/10.4213/mzm4436}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2591378}
\zmath{https://zbmath.org/?q=an:05656337}
\elib{https://elibrary.ru/item.asp?id=15312762}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 3
\pages 361--367
\crossref{https://doi.org/10.1134/S0001434609090090}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271950700009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76249124672}


Linking options:
  • http://mi.mathnet.ru/eng/mz4436
  • https://doi.org/10.4213/mzm4436
  • http://mi.mathnet.ru/eng/mz/v86/i3/p394

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Djordjevic V S., Kim J., Yoon J., “Spectra of the Spherical Aluthge Transform, the Linear Pencil, and a Commuting Pair of Operators”, Linear Multilinear Algebra  crossref  isi
    2. Kurbatova I.V., Pechkurov A.V., “Representations of Green'S Function of the Bounded Solutions Problem For a Differential-Algebraic Equation”, Banach J. Math. Anal.  crossref  mathscinet  isi
    3. I. V. Kurbatova, “Functional calculus generated by a square pencil”, J. Math. Sci. (N. Y.), 182:5 (2012), 646–655  mathnet  crossref
    4. A. V. Pechkurov, “Bisectorial operator pencils and the problem of bounded solutions”, Russian Math. (Iz. VUZ), 56:3 (2012), 26–35  mathnet  crossref  mathscinet
    5. V. G. Kurbatov, I. V. Kurbatova, “Krylov subspace methods of approximate solving differential equations from the point of view of functional calculus”, Eurasian Math. J., 3:4 (2012), 53–80  mathnet  mathscinet  zmath
    6. Gil' Michael, “Norm Estimate For the Inverse of a Linear Pencil With Hilbert-Schmidt Operators”, Appl. Anal., 94:2 (2015), 410–419  crossref  mathscinet  isi  scopus
    7. V. G. Kurbatov, I. V. Kurbatova, “Extended tensor products and an operator-valued spectral mapping theorem”, Izv. Math., 79:4 (2015), 710–739  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:435
    Full text:135
    References:68
    First page:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021